EconPapers    
Economics at your fingertips  
 

About error bounds in metric spaces

Marian J. Fabian (), René Henrion (), Alexander Y. Kruger () and Jiří V. Outrata ()
Additional contact information
Marian J. Fabian: Academy of Sciences of the Czech Republic
René Henrion: Weierstrass Institute for Applied Analysis and Stochastics
Alexander Y. Kruger: University of Ballarat
Jiří V. Outrata: Academy of Sciences of the Czech Republic

A chapter in Operations Research Proceedings 2011, 2012, pp 33-38 from Springer

Abstract: Abstract The paper presents a general primal space classification scheme of necessary and sufficient criteria for the error bound property incorporating the existing conditions. Several primal space derivative-like objects – slopes – are used to characterize the error bound property of extended-real-valued functions on metric sapces.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (4)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-642-29210-1_6

Ordering information: This item can be ordered from
http://www.springer.com/9783642292101

DOI: 10.1007/978-3-642-29210-1_6

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-642-29210-1_6